# SDR VNAA2019071811101

- Difficulty date: July 18, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N257PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7939
- Aircraft time: 35,529 hours, 35,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 169577
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WON'T STAY ON. R&R ALL 4 EMERGENCY POWER SUPPLY BATTERIES IAW CRJ 200 AMM 33-51-04-000/400-801. OPS CHECK GOOD AT THIS TIME. S/N 169577, 121949, 103966, 126070
